# SDR 4DPA2023120800002

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N958JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 46,922 hours, 36,562 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED; BLEED 2 OVER TEMPERATURE IN FLIGHT. COR ACTION; MX DEFERRED BLEED 2 SUPPLEMENTAL WILL BE REQUIRED.
